# SDR DHL2007873520

- Difficulty date: January 18, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 89,073 hours, 24,366 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 56551652
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Part time: 89,073 hours, 24,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RT SPOILER UPPER SKIN DELAMINATED.  REMOVED AND REPLACED NR 1 RT SPOILER IAW MM 27-61-1 PG 201-206.  REFER TO NR 107757 FOR OPS CHECK.
